# SDR FXGA201902041918

- Difficulty date: February 4, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT WING ILLUMINATION LIGHT.  TO REPAIR A CORRODED SKIN BETWEEN F/STA 720B AND 720C AND LONGERON S-14R AND S-16R.  REPAIR CORRODED SKIN PER SRM 53-30-3 FIGURE 22.  SEE PAGE 2 FOR RE-INSPECTION REQUIREMENTS.
